Rational approximations to e

Davis C.S. (1978) Rational approximations to e. Journal of the Australian Mathematical Society, 25 4: 497-502. doi:10.1017/S1446788700021480

Author Davis C.S.
Title Rational approximations to e
Journal name Journal of the Australian Mathematical Society   Check publisher's open access policy
ISSN 1446-8107
Publication date 1978-01-01
Sub-type Article (original research)
DOI 10.1017/S1446788700021480
Open Access Status Not yet assessed
Volume 25
Issue 4
Start page 497
End page 502
Total pages 6
Language eng
Subject 2600 Mathematics
Abstract The greatest lower bound (in fact, [Formula Omitted]) is found of constants k such that [Formula Omitted] for an infinity of rationals p/q. Corresponding results are given for the inequality if e be replaced by e±2/t, where t is a positive integer.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
Version Filter Type
Citation counts: Scopus Citation Count Cited 18 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 14 Jun 2016, 13:08:30 EST by System User